JOHN C. M. BRUST, M.D.; RALPH W. RICHTER, M.D.
▸Requests for reprints should be addressed to John C. M. Brust, M.D., Neurology Department, Harlem Hospital Center, 136th St. and Lenox Ave., New York, N. Y. 10037
BRUST JCM, RICHTER RW. Quinine Amblyopia Related to Heroin Addiction. Ann Intern Med. 1971;74:84-86. doi: 10.7326/0003-4819-74-1-84
Download citation file:
Published: Ann Intern Med. 1971;74(1):84-86.
A 40-year-old male heroin addict developed optic atrophy after taking large quantities of heroin diluted with quinine. Vision improved when he was placed on methadone and did not regress when he switched back to heroin without quinine. He represents the first recorded case of quinine amblyopia secondary to heroin addiction.
to gain full access to the content and tools.
Learn more about subscription options.
Register Now for a free account.
Tobacco, Alcohol, and Other Substance Abuse.
Results provided by:
Copyright © 2016 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only